# SDR SWAA043242

- Difficulty date: November 6, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 40,399 hours, 39,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Flap
- Component: Flap
- Component part number: 6546435278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED RT OUTBOARD T/E AFT FLAP PER MM.
